Home > APM>
Biography

Prof. Wei He

School of Mathematical Sciences

Nanjing Normal University, China

Professor


Email: weihe@njnu.edu.cn


Qualifications

Post-doctor, Shandong University, China

Ph.D., Sichuan University

M.S., Liaoning Normal University

B.S., Shanxi Normal University


Publications (Selected)

  1. Wei He and MaoKang Luo, Quantum spaces, Acta. Math. Sinica, English series, 26(2010), 1323-1330.
  2. Luo Tao and Wei He, Meets of spatial locales, Bull. Belg. Math. Soc., 17(2010), 243-250.
  3. Luo Tao and He wei, Galois connections in a topos, J.Math.Reseach & Expo., 30(2010), 281-389.
  4. Wang Xijuan and He Wei, On a characterization theorem for continuous posets, Advance in Math. China, 39(2010), 95-98.
  5. Wang Xijuan and  Wei He, Notes on two-side quantales, in Quantitative logic and soft computing 2010, AISC82, 745-753, Springer-Verlag, Berlin, 2010.
  6. Fan Lihong and Wei He, The Scott topology on posets and continuous postes, Advance in Math. China, 38(2009), 723-730.
  7. Wei He and Maokang Luo, Completely regular paracompact reflection of locales, Science in China, No.6, 49(2006), 820-826.
  8. Wei He, Category Theory, Science Pres, Beijing, 2006.
  9. Xiangrong Sun and Wei He, Weakly spatial locales, Advance in Math. China, 35(2006), 1-9.
  10. Xiangrong Sun and Wei He, Notes on the reflection subcategories of the category of locales, Chinese Ann.Math. 27(2006), 1-6.
  11. Wei He, Remarks on Completely Regular Lindelf Reflection of Locales, Appl.Categorical Structures, 13(2005), 71-77.
  12. Wei He, Lattice of Quotients of Completely Distributive Lattices, Algebra Universalis, 54(2005), 121-127.
  13. Wei He, A Constructive Proof of The Gelfand-Kolmogorov Theorem, Appl.Categorical Structures, 12(2004), 197-202.
  14. Wei He, Weakly topological representation of locales, Acta Math.Sinica, 47(2004).
  15. Wei He, Homopopy Theory of Locales, Acta Math.Sinica, 46(2003), 951-960.
  16. Wei He and Till Plewe, Directed Inverse Limits Spatial Locales, Proc.Amer.Math.Soc., 130(2002), 2811-2814.
  17. Wei He, Sobreity of Scott Topology and Weak Topology on Posets, Comment.Math.Univ.Carolinae., 43(2002), 531-535.

Profile Details

Null